# SDR AALA202010189008

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 64,591 hours, 24,251 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX633543
- Condition: Defective
- Location: Hyd System
- Part time: 61,745 hours, 23,202 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  APRROXIMATLEY 25 MINUTES OUT FROM THE SCHEDULED ARRIVAL STATION (FLL) THE BLUE ELECTRIC HYDRAULIC PUMP FAILED IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED BLUE HYDRAULIC SYSTEM ELECTRIC PUMP AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK, PER AMM 29-12-51.
